Journal Article

Controllability and observability of impulsive hybrid dynamic systems

ZHENGGUO LI, CHEONG BOON SOH and XINHE XU

in IMA Journal of Mathematical Control and Information

Published on behalf of Institute of Mathematics and its Applications

Volume 16, issue 4, pages 315-334
Published in print December 1999 | ISSN: 0265-0754
Published online December 1999 | e-ISSN: 1471-6887 | DOI: http://dx.doi.org/10.1093/imamci/16.4.315
Controllability and observability of impulsive hybrid dynamic systems

Show Summary Details

Preview

This paper considers the controllability and observability of hybrid dynamic systems with impulsive switching of the otherwise continuously evolving state. It derives necessary and sufficient conditions for impulsive hybrid dynamic systems to be controllable and observable.

Keywords: Impulsive hybrid dynamic systems; controllability; observability

Journal Article.  0 words. 

Subjects: Mathematics

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.